Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 262, NWS North Platte, NE

August 15, 2018Arthur County, Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 15, 2018, 3:45 PM MDT for Arthur County, Grant County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2018, 3:45 PM MDT (21:45 UTC)
Expired
Aug 15, 2018, 4:30 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Arthur County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 3:51 PM MDTHAIL 1.756 N Jensen Lake, NEWINDS MAXED AT 40MPH. HAIL ACCUMULATED ON THE PROPERTY.
Aug 15, 4:34 PM MDTHAIL 2.757 E Arthur, NEWIDE ASSORTMENT OF HAIL WITH LARGEST BEING BASEBALL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2018-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2018-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

749 
WUUS53 KLBF 152145
SVRLBF
NEC005-075-152230-
/O.NEW.KLBF.SV.W.0262.180815T2145Z-180815T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
345 PM MDT WED AUG 15 2018

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Arthur County in west central Nebraska...
  South central Grant County in west central Nebraska...

* Until 430 PM MDT.

* At 345 PM MDT, a severe thunderstorm was located 12 miles north of
  Arthur, moving east at 30 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Arthur, Jensen Lake, Green Lake, Lena, Sand Puddin Lake, Three Mile
  Lake and Calora.

This includes the following highways...
 Highway 61 between mile markers 123 and 145.
 Highway 92 between mile markers 165 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4186 10183 4174 10141 4166 10140 4142 10149
      4169 10191
TIME...MOT...LOC 2145Z 289DEG 25KT 4175 10177 

HAIL...1.75IN
WIND...<50MPH
 
$$

JWS
3 follow-up statements
993 
WWUS53 KLBF 152153
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
353 PM MDT WED AUG 15 2018

NEC005-075-152230-
/O.CON.KLBF.SV.W.0262.000000T0000Z-180815T2230Z/
Arthur NE-Grant NE-
353 PM MDT WED AUG 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN ARTHUR AND SOUTH CENTRAL GRANT COUNTIES...

At 352 PM MDT, a severe thunderstorm was located 9 miles north of
Arthur, moving southeast at 20 mph.

HAZARD...Tennis ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Arthur, Jensen Lake, Green Lake, Lena, Sand Puddin Lake, Three Mile
Lake and Calora.

This includes the following highways...
 Highway 61 between mile markers 123 and 145.
 Highway 92 between mile markers 165 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4186 10183 4174 10141 4166 10140 4142 10149
      4169 10191
TIME...MOT...LOC 2152Z 307DEG 18KT 4171 10170 

HAIL...2.50IN
WIND...<50MPH
 
$$

JWS
161 
WWUS53 KLBF 152206
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
406 PM MDT WED AUG 15 2018

NEC005-075-152230-
/O.CON.KLBF.SV.W.0262.000000T0000Z-180815T2230Z/
Arthur NE-Grant NE-
406 PM MDT WED AUG 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN ARTHUR AND SOUTH CENTRAL GRANT COUNTIES...

At 406 PM MDT, a severe thunderstorm was located 7 miles north of
Arthur, moving southeast at 30 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Arthur, Jensen Lake, Green Lake, Lena, Sand Puddin Lake, Three Mile
Lake and Calora.

This includes the following highways...
 Highway 61 between mile markers 123 and 145.
 Highway 92 between mile markers 165 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4186 10183 4174 10141 4166 10140 4142 10149
      4169 10191
TIME...MOT...LOC 2206Z 293DEG 28KT 4167 10164 

HAIL...2.75IN
WIND...60MPH
 
$$

JWS
461 
WWUS53 KLBF 152216
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
416 PM MDT WED AUG 15 2018

NEC075-152225-
/O.CAN.KLBF.SV.W.0262.000000T0000Z-180815T2230Z/
Grant NE-
416 PM MDT WED AUG 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRANT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4173 10176 4174 10141 4166 10140 4142 10149
      4169 10191
TIME...MOT...LOC 2215Z 319DEG 29KT 4160 10161 

$$

NEC005-152230-
/O.CON.KLBF.SV.W.0262.000000T0000Z-180815T2230Z/
Arthur NE-
416 PM MDT WED AUG 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN ARTHUR COUNTY...

At 415 PM MDT, a severe thunderstorm was located near Arthur, moving
southeast at 30 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Arthur, Jensen Lake, Lena, Sand Puddin Lake, Three Mile Lake and
Calora.

This includes the following highways...
 Highway 61 between mile markers 123 and 136.
 Highway 92 between mile markers 165 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4173 10176 4174 10141 4166 10140 4142 10149
      4169 10191
TIME...MOT...LOC 2215Z 319DEG 29KT 4160 10161 

HAIL...2.75IN
WIND...60MPH
 
$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 2:07 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 15, 2:07 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
307 PM CDT Wed Aug 15 2018

.SHORT TERM...(This evening through Thursday)
Issued at 306 PM CDT Wed Aug 15 2018

Active weather is in store for most of north central Nebraska
through Thursday. Severe weather is possible late this afternoon and
into the evening as a front moves across the region. Large hail and
strong winds will be the primary threats, however, an isolated
tornado is also possible. As the event progresses overnight
Wednesday night, severe potential will diminish and heavy rain will
become the main threat. One to two inches are possible northeast of
a line from Valentine to Broken Bow through 7am CDT Thursday.

Rain will end on Thursday with much of the precipitation east of the
forecast area by 7am to 9am CDT. Lingering showers will continue
east of a line from Broken Bow to Ainsworth through the early
afternoon before tapering off. Daytime high temperatures on Thursday
will rise into the low 80s with locations that experience rain
showers much of the day only rising into the upper 70s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 306 PM CDT Wed Aug 15 2018

The extended period will start off dry as high pressure builds
across the central Plains. Dry weather will remain across the region
through midday Saturday. Expect temperatures to continue in the mid
to upper 80s for Friday and Saturday.

The next chance of rain and thunderstorms will arrive on Saturday
evening. Current model runs are inconsistent in timing of
precipitation arrival. For now, will have rain moving into locations
west of US-83 between 3pm and 6pm CDT. Rain will then progress
eastward through the overnight period. At this time severe potential
appears low, however, isolated thunderstorms are still possible. The
main concern with the rain on Saturday night and early Sunday will
be the potential for heavy rainfall. Locations across the I-80
corridor and into the southern Sandhills could easily see between 1
and 2 inches of new rain. For the most part due to the long duration
of this event and precipitation falling across the Sandhills,
flooding will not be a concern. In addition, small hail and brief
gusty winds could also be possible.

Rain showers will continue into Sunday, however, will be continuing
to move eastward. Rain ends from west to east throughout the day,
with all precipitation exiting the region by Sunday evening.
Additional rainfall up to a half inch is possible through Sunday.

High pressure and dry weather returns on Sunday night. Drier weather
and cooler temperatures will be the main stories through the middle
of next week. High temperatures will start off in the mid to upper
70s on Sunday and slowly rise into the upper 70s to low 80s by next
Wednesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1239 PM CDT Wed Aug 15 2018

Thunderstorms will continue to impact north central Nebraska
including KVTN through the afternoon and into the evening hours.
Thunderstorms are training over the area with some thunderstorms
being strong to severe. Isolated to scattered showers and
thunderstorms are expected to impact parts of southwestern and
central Nebraska later this evening.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...Gomez
Hazardous weather outlook, Aug 15, 2:25 PM MDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
325 PM CDT Wed Aug 15 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-162030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
325 PM CDT Wed Aug 15 2018 /225 PM MDT Wed Aug 15 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Strong thunderstorms are expected to develop this evening across
all of western and north central Nebraska. A few storms could
become severe with large hail, damaging winds, and heavy
rainfall the primary threats. An isolated tornado may be possible
as well. The area of concern for severe weather is north of I-80
with the best chance north of a line from Merriman to Thedford to
Burwell. Rainfall between 1 to 2 inches is possible across
northern Nebraska.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

Thunderstorms are possible Saturday night through Sunday morning.
At this time, severe weather is not anticipated. Stay tuned for
later outlooks as the details on this system become clearer.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 4pm and 11pm CDT
Wednesday across most of north central Nebraska.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

kulik

In the hours before

Special weather statement, Aug 15, 10:14 AM MDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
1014 AM MDT WED AUG 15 2018

NEZ094-151700-
Western Cherry NE-
1014 AM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
1100 AM MDT...

At 1012 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Merriman, or 17 miles northeast of Gordon, moving
northeast at 30 mph. Additional thunderstorms capable of small hail
were located across northern Cherry county and were also moving
northeast at 30 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Cody, Merriman, Nenzel, Medicine Lake, Eli, Steer Creek Campground,
Irwin, Schoolhouse Lake, Intersection of Highway 20 and Irwin Road,
Shell Lake State Wildlife Management Area, Rock Hill, Bayonne, Cody
Lake, Highway 61 Crossing The Niobrara River and Intersection of
Highway 61 and Shadbolt Road.

This includes the following highways...
 Highway 20 between mile markers 114 and 170.
 Highway 61 between mile markers 206 and 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4299 10171 4300 10105 4267 10098 4263 10205
      4299 10206 4301 10201
TIME...MOT...LOC 1612Z 232DEG 26KT 4293 10189

JWS
Special weather statement, Aug 15, 10:32 AM MDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
1032 AM MDT WED AUG 15 2018

NEZ004-151715-
Sheridan NE-
1032 AM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERIDAN COUNTY
UNTIL 1115 AM MDT...

At 1031 AM MDT, Doppler radar was tracking a strong thunderstorm near
White Clay, or near Pine Ridge, moving east at 25 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
White Clay, Pine Ridge, Hoover Lake, Intersection of Highway 87 and
Craven Creek Road, Intersection of Highway 87 and Larabee Road and
Mount Maria.

LAT...LON 4300 10210 4283 10209 4285 10257 4300 10260
TIME...MOT...LOC 1631Z 263DEG 19KT 4297 10249

JWS
Special weather statement, Aug 15, 11:01 AM MDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
1201 PM CDT WED AUG 15 2018

NEZ005-006-008-151745-
Brown NE-Eastern Cherry NE-Keya Paha NE-
1201 PM CDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...NORTHWESTERN
BROWN AND NORTHWESTERN KEYA PAHA COUNTIES UNTIL 1245 PM CDT...

At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Norden, or 19 miles east of Valentine, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Norden.

This includes the following highways...
 Highway 183 between mile markers 221 and 225.
 Highway 12 between mile markers 20 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4296 9968 4273 10017 4287 10032 4300 10014
      4300 9973
TIME...MOT...LOC 1701Z 231DEG 20KT 4286 10017

JWS
Special weather statement, Aug 15, 12:31 PM MDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
131 PM CDT WED AUG 15 2018

NEZ006-008-009-151915-
Brown NE-Rock NE-Keya Paha NE-
131 PM CDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK...NORTHERN
BROWN AND SOUTH CENTRAL KEYA PAHA COUNTIES UNTIL 215 PM CDT...

At 130 PM CDT, Doppler radar was tracking a strong thunderstorm over
Johnstown, or 10 miles west of Ainsworth, moving east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ainsworth, Long Pine, Johnstown, Keller Park State Recreation Area,
Thomas Creek State Wildlife Management Area, Pine Glen State Wildlife
Refuge and Antelope Peak.

This includes the following highways...
 Highway 183 between mile markers 194 and 208.
 Highway 20 between mile markers 226 and 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4245 10017 4266 10017 4277 9968 4244 9962
TIME...MOT...LOC 1830Z 251DEG 32KT 4258 10007

JWS
Special weather statement, Aug 15, 1:04 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service North Platte NE
204 PM CDT WED AUG 15 2018

NEZ006>010-151945-
Brown NE-Holt NE-Rock NE-Keya Paha NE-Boyd NE-
204 PM CDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK...NORTHEASTERN
BROWN...NORTHWESTERN HOLT...SOUTHEASTERN KEYA PAHA AND SOUTHWESTERN
BOYD COUNTIES UNTIL 245 PM CDT...

At 203 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Bassett, moving east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Bassett, Stuart, Long Pine, Newport, Keller Park State Recreation
Area, Thomas Creek State Wildlife Management Area, Mariaville and
Pine Glen State Wildlife Refuge.

This includes the following highways...
 Highway 183 between mile markers 172 and 211.
 Highway 20 between mile markers 245 and 281.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4246 9984 4280 9978 4284 9909 4237 9914
TIME...MOT...LOC 1903Z 266DEG 39KT 4267 9963

JWS
Special weather statement, Aug 15, 3:34 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
334 PM MDT WED AUG 15 2018

NEZ022-023-035-152215-
Grant NE-Arthur NE-Garden NE-
334 PM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ARTHUR...CENTRAL
GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 415 PM MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Ashby, or 28 miles northwest of Arthur, moving east at
30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hyannis, Ashby, Dominick Lake, Swede Lake, Pratt Lake and Spring
Valley Lake.

This includes the following highways...
 Highway 2 between mile markers 134 and 147.
 Highway 61 between mile markers 132 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4186 10210 4205 10198 4193 10143 4163 10173
TIME...MOT...LOC 2133Z 287DEG 25KT 4192 10199

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 3:39 AM MDTDense Fog AdvisoryLBFHolt, Lincoln4 hr
Aug 15, 6:42 AM MDTSpecial Weather StatementLBFCuster33 min
Aug 15, 8:38 AM MDTSpecial Weather StatementLBFSheridan52 min
Aug 15, 10:32 AM MDTSpecial Weather StatementLBFSheridan43 min
Aug 15, 11:01 AM MDTSpecial Weather StatementLBFKeya Paha44 min
Aug 15, 12:31 PM MDTSpecial Weather StatementLBFBrown44 min
Aug 15, 1:04 PM MDTSpecial Weather StatementLBFRock41 min
Aug 15, 3:34 PM MDTSpecial Weather StatementLBFGrant41 min
Aug 15, 4:06 PM MDTSpecial Weather StatementLBFKeith24 min
Aug 15, 4:23 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson52 min
Aug 15, 4:26 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins49 min
Aug 15, 4:28 PM MDTSevere Thunderstorm WarningLBFArthur47 min
Aug 15, 4:54 PM MDTSpecial Weather StatementLBFHolt36 min
Aug 15, 5:01 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson44 min
Aug 15, 5:17 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson28 min
Aug 15, 5:30 PM MDTSpecial Weather StatementLBFBrown45 min
Aug 15, 5:40 PM MDTSevere Thunderstorm WarningLBFLincoln50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.